# SDR COMA9630153

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361CA
- Make and model: Saab SF340A
- Aircraft serial: 340A056
- System (JASC): 2460 · DC Power Distribution System
- Part: Pdu
- Part number: A2042C
- Condition: Failed
- Location: Left
- Part time: 23,692 hours
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LEFT MAIN ELECTRICAL BUS DROPPED OFF LINE.  REPLACED THE LT POWER DISTRIBUTION UNIT.
